New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KellieJo
Regular Member


Date Joined Apr 2010
Total Posts : 382
   Posted 6/11/2010 11:55 AM (GMT -7)   
Ok it's not major but noticed I'm loosing more than the average bear. lol  Do any of you deal with that?
 
Plus I have some major spider veins popping up on my legs.....my 5 year said something the other day.....no more shorts, lol.
 
Husband wants me to call the doctor for that and the pain issues....I'm avoiding it because I do not want to hear all your test has come back normal and you are just a worry wart.  I told my husband my view is I can manage with the pain and all the special things that come with that and I will wait to go to the doctor until I can't stand it no more.
 
 

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40578
   Posted 6/11/2010 12:13 PM (GMT -7)   
I have not had problems with hair loss, but I think that there are others who have. Hopefully they will come on soon and let you know.

Do you think it could be from any medications? Some medications do cause hair loss. Remember it is spring too and we do shed in spring and fall, I think I heard that somewhere.

I hope that it stops and that you don't have anything to worry about, it might be worth talking to the doctor about though.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Joie1
Regular Member


Date Joined Oct 2008
Total Posts : 376
   Posted 6/11/2010 12:24 PM (GMT -7)   
I've been losing hair since I learned about the Crohn's. When I started to worry, I called the pharmacist and he said it could be from the medicine. Something about 1% of people lose their hair. I also kind of think its the stress of it all.
29/f
Allergies and Asthma my whole life: Benadryl
Depression and PTSD after surgeries and illness of 2003 (turned out to be Crohns)
Crohns Dx'd: February 2008: Pentasa, Hyoscyamine
Fibromyalgia Dx'd: July 21, 2009: Lyrica, Cymbalta, Hydrocodone, Prenatal Vitamin


puppylover
Veteran Member


Date Joined Feb 2009
Total Posts : 821
   Posted 6/11/2010 1:00 PM (GMT -7)   
Kellie, when I started losing hair it turned out to be low thyroid. Have you had yours checked? Just a thought.
Puppylover
 
Fibromyalgia, arthritis in spine and hips, IBS, Raynaud's syndrome, hypertension
 
On the eighth day God created Golden Retrievers.


KellieJo
Regular Member


Date Joined Apr 2010
Total Posts : 382
   Posted 6/11/2010 1:50 PM (GMT -7)   
Yes, according to the doctor it's in normal range.

Now I did have microscopic blood in my urine which they told me it could be a cyst>>


I thought of stress, I am on an beta blocker and anti-aniexty med. Not diagnosed yet, all I know is that I am not the same woman I was last year.

The only time I feel stress is when there is more pain and it does scare me. At the same time I will think oh I done this this is why this is happening or the weather has changed, plus the pain hits in different locations, so I know if it was serious it would be localized to one place.

I really try to keep myself de-stressed because I know it makes it worse.

Sheila1366
Regular Member


Date Joined Aug 2005
Total Posts : 384
   Posted 6/11/2010 8:19 PM (GMT -7)   
My hair is thinner than it use to be, I think it is medication I take for depression.

I don't like going to the dr. either. I will wait until the pain is more than I can handle but then what are they gonna do for me. My reheum. won't give me good pain medicine, I just suffer.
Fibromyalgia,arthritis,raynauds syndrome,gastroparesis,IBS,depression and roseca
 
God and Family is my life.


puppylover
Veteran Member


Date Joined Feb 2009
Total Posts : 821
   Posted 6/11/2010 8:39 PM (GMT -7)   
Kellie, although my thyroid was low it was considered to be in the normal range, just at the low end. But I was having other symptoms. I have a friend who was under extreme stress and she lost a lot of hair. Our bodies are so sensitive to everything. I hope you find an answer to your hair loss.
Puppylover
 
Fibromyalgia, arthritis in spine and hips, IBS, Raynaud's syndrome, hypertension
 
On the eighth day God created Golden Retrievers.


solar powered
Veteran Member


Date Joined Nov 2007
Total Posts : 538
   Posted 6/12/2010 9:57 AM (GMT -7)   
I had bouts of this a few years back when I had several surgeries plus complications including pain in a fairly short period of time. I don't have the best hair so it was kind of devastating to me. I even swore to never repeat a bald joke ever again. My doctor thought it was due to all the physical stress of the surgeries. She suggested taking pre-natal vitamins mostly because of the folic acid in them. she did tell me that it wasn't a great idea to take those indefinitely though but nutrition and supplements aren't her strong point. Well I did take it and it seemed to help. I actually took it before one of the surgeries to help prevent the loss and it worked very well even though I was having a tough time of it. Another suggestion that I got from a dermatologist is to use woman's rogaine and a supplement with a high dose of biotin. For the life of me I can't remember the brand name but I got it at wal-mart and it even said it was for hair and nails on the package. It worked too but the rogaine was a hassle. Maybe one of those things will help you out. I sure hope so. That hair loss thing is no fun. Lisa
If I can laugh at it, I can live with it.


Nana Monster
Veteran Member


Date Joined Jul 2009
Total Posts : 952
   Posted 6/13/2010 3:09 PM (GMT -7)   
Kellie
Some of these wonderful drugs the drs put us on can cause hair loss. I know the amitriptolyne and noratriptolyne caused mine to
fall out. The Bio-Sil that I take for rebuilding callogen in my joints is used by men to regrow their hair. I've noticed since using it
mine is fuller and thicker. I also use Futurebionics Hair Skin and Nails to grow my hair. 2 years ago I took off 2 1/2 FEET of hair
to donate. I'm growing it again and it's about 2" from the top of my butt. Since I couldn't make a pony tail after cutting it, I think
this is great.

For the spider veins try Co-Q 10. I've noticed a marked difference in color and depth since using it. I have about half of what
I did before starting it. There are other herbs that you can use, too.

Nana Monster

AustenFan
Veteran Member


Date Joined Aug 2008
Total Posts : 1771
   Posted 6/14/2010 4:53 AM (GMT -7)   
As I get older, I find that any physical/metabolic/emotional distress causes hair loss. I was anemic a couple of years ago - tons of hair loss. I stopped birth control pills - same thing. I had surgery, again, more hair loss. I had a severe stomach virus a couple of months ago, and now my hair is falling out again.

There is a name for this kind of loss, Telogen Effluvium. If you google it, you can find lots of info. I've just come to expect it any time I have any kind of physical/emotional disruption (which seems to be more frequent, lately).

Hugs - Austen
"There is no charm equal to tenderness of  heart." - Jane Austen
 
 
 
 
 
 
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 1:19 AM (GMT -7)
There are a total of 2,733,393 posts in 301,111 threads.
View Active Threads


Who's Online
This forum has 151251 registered members. Please welcome our newest member, Danann.
209 Guest(s), 0 Registered Member(s) are currently online.  Details



Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer